Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What is the cause for me not to get periods even after taking primolut nor mg tablets for 5 days ?

I took primolut nor 5 mg twice daily for 5 days because i wasnt have my period since one month and 17 days Now it has been 3 days since I stopped it and still my period didnt start Pregnancy is surely no because i am still single What shall I do I took primolut nor 5 mg twice daily for 5 days because i wasn t have my period since one month and 17 days. Now it has been 3 days since I stopped it and still my period didn t start. Pregnancy is surely no because i am still single. What shall I do? Please help :)
Asked On : Wed, 17 Aug 2011
Answers:  1 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Welcome to HCM.
There may be causes like pcod which causes irregular periods, get a hormonal check,thyroid test done and if required ultrasound abdomen.If you are overweight that can also be a cause for delayed period.
Take care.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor